Pennsylvania, 2007

Astronomical Low Tide in Pennsylvania, March 6, 2007

March 6, 2007 · NWS PHI · 2 events in 2 counties and zones

The continued strong west to northwest winds from the 5th into the 6th produced blow out tides during the morning and evening low tides on the 6th along the Delaware River. The lowest tides occurred during the morning low tide.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The continued strong west to northwest winds from the 5th into the 6th produced blow out tides during the morning and evening low tides on the 6th along the Delaware River. The lowest tides occurred during the morning low tide. The morning low tide reached 3.35 feet below mean lower low water in Philadelphia. Blowout tides start at 1.8 feet below mean lower low water. The winds subsided the evening of the 6th and there were no further blow out tides the next day.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 6, 5:00 AM EST, 2 hours earlier.

Area forecast discussion, Mar 6, 5:00 AM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 AM EST TUE MAR 6 2007

.SHORT TERM /TODAY THROUGH THURSDAY/...
AT 5:00 AM, THERE WAS A LINGERING SNOW SHOWER UP AT MOUNT POCONO.
WERE NOT EXPECTING IT TO LAST MUCH LONGER.

A BRISK NORTHWEST WIND WILL CONTINUE TO AFFECT OUR ENTIRE FORECAST
AREA TODAY.  SUB ZERO WIND CHILL VALUES ARE EXPECTED AT MANY
LOCATIONS IN EASTERN PENNSYLVANIA AND IN NORTHERN AND CENTRAL NEW
JERSEY, AT LEAST THROUGH THIS MORNING.  OUR ONLY COUNTIES THAT ARE
EXPECTED TO MEET THEIR WIND CHILL ADVISORY CRITERIA (MINUS 15) ARE
CARBON AND MONROE.  AS A RESULT, WEVE LEFT THE WIND CHILL ADVISORY
IN PLACE FOR THE TWO COUNTIES UNTIL NOON.

IT SHOULD BE PARTLY CLOUDY UP NORTH TODAY AND MOSTLY SUNNY
ELSEWHERE.  FOR TONIGHT, WERE ANTICIPATING A DECREASE IN WIND
SPEEDS AND AN INCREASE IN CLOUD COVER AS THE CLIPPER APPROACHES FROM
THE WEST.

BOTH THE NAM AND THE GFS ARE REMAINING CONSISTENT IN DEVELOPING THE
LOW OVER THE MIDDLE OF THE COUNTRY TONIGHT AND PASSING IT OFF THE
VIRGINIA COAST AROUND 4:00 PM ON WEDNESDAY.  BASED ON THE EXPECTED
TRACK, WEVE SHIFTED THE HEAVIER PRECIP AMOUNTS A LITTLE BIT SOUTH
OF WHERE THEY WERE IN THE PREVIOUS FORECAST PACKAGE.  WEVE
CONTINUED TO HINT AT SOME SLEET AND RAIN MIXING WITH THE SNOW IN OUR
FAR SOUTHERN COUNTIES ON WEDNESDAY AFTERNOON BEING THAT THEY REMAIN
NEAR THE TRACK OF THE LOW.

BASICALLY, WEVE MAINTAINED THE USUAL CLIPPER AMOUNTS OF EITHER 1
TO 3 OR 2 TO 4 INCHES.  BASED ON THE EXPECTED TRACK, IT APPEARS AS
THOUGH THE BAND OF HEAVIEST SNOW MAY EXTEND FROM THE FAR UPPER
DELMARVA, ACROSS PARTS OF SOUTHWESTERN NEW JERSEY TO THE UPPER NEW
JERSEY COAST WHEN BALANCING THE FORECAST PRECIP AMOUNTS WITH THE
EXPECTED SNOW TO LIQUID RATIOS.

THE PRECIP SHOULD END BY OR DURING WEDNESDAY EVENING WITH ANOTHER
PUSH OF COLD DRY AIR FOR THURSDAY.  HOWEVER, THURSDAYS AIR MASS
WILL NOT BE QUITE AS COLD AS THE ONE THAT WERE PRESENTLY
EXPERIENCING.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
WEVE LEFT THE LONG TERM PART OF THE FORECAST MUCH AS IT WAS IN THE
PREVIOUS FORECAST ISSUANCE.  IT CONTINUES TO APPEARS AS THOUGH WELL
BE DEALING WITH A SLOW MOVING FRONTAL BOUNDARY OVER THE WEEKEND.  IT
SHOULD BECOME MILD ENOUGH FOR MOSTLY LIQUID PRECIP BY THAT TIME.
HOWEVER, WE ARE INDICATING THE POSSIBILITY OF A MIX AT TIMES IN OUR
NORTHERN COUNTIES.

&&

.AVIATION /10Z-06Z/...
EXCEPT FOR A FEW PATCHES OF HIGHER CLOUDS MOVING IN FROM THE GREAT
LAKES REGION, CLEAR SKIES PREVAIL OVER THE FORECAST AREA EARLY THIS
MORNING.  EXPECT VFR CONDITIONS TO CONTINUE THROUGH TODAY AND THIS
EVENING BEFORE CLOUDS START TO ROLE IN AROUND MIDNIGHT OR SO AHEAD
OF A CLIPPER SYSTEM MOVING IN FROM THE NORTHWEST.  HAVE PLACED A
TEMP GROUP IN THE LAST PERIOD OF THE TAFS TO PROVIDE A TREND OF
INCREASING CLOUDS BUT DID NOT LOWER CEILINGS TO BELOW VFR THROUGH
6Z.  WINDS ARE STILL GUSTING FROM THE NORTHWEST AT SPEEDS OVER 25 KT
AT MOST ASOS LOCATIONS, AND THESE WINDS WILL CONTINUE INTO TONIGHT.
SOUNDINGS INDICATE SPEED SHEAR ASSOCIATED WITH THESE WINDS (AS
OPPOSED TO DIRECTIONAL SHEAR), SO LOW LEVEL WIND SHEAR WAS NOT
INCLUDED IN THE TAFS.  CONDITIONS WILL DETERIORATE BY WEDNESDAY
MORNING (12Z) AS SNOW FROM THE CLIPPER SYSTEM ARRIVES.

&&

.MARINE...
GALE WARNINGS REMAIN IN EFFECT FOR THE OCEAN AND THE ENTIRE DELAWARE
BAY THROUGH TODAY.  AS WINDS GRADUALLY SUBSIDE TONIGHT, GALE
WARNINGS ARE EXPECTED TO MORPH INTO SCA CONDITIONS.  WITH GUSTS OVER
40 KT THIS MORNING, AND AIR TEMPERATURES BELOW FREEZING, LIGHT
FREEZING SPRAY CONTINUES TO BE MENTIONED.  WINDS MAY PICK UP AGAIN
AS THE CLIPPER SYSTEM MOVES BY ON WED, BUT WINDS SHOULDNT BE AS
STRONG AS THEY ARE TODAY.  HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST FOR THE END OF THE WEEK WITH THE PROMISE OF MORE TRANQUIL
CONDITIONS.

&&

.TIDES...
BLOWOUT TIDES ARE NOW A CONCERN NOT JUST ON THE OCEAN AND DELAWARE
BAY, BUT ALONG THE TIDAL PORTIONS OF THE DELAWARE RIVER AS WELL.
BLOWOUT TIDES ARE THE BIGGEST CONCERN AT LOW TIDE, WHICH THIS
MORNING OCCURS ALONG THE OCEAN BETWEEN 3AM AND 4AM, IN THE LOWER
DELAWARE BAY BETWEEN 4 AM AND 5 AM, IN THE UPPER DELAWARE BAY
BETWEEN 5 AM AND 7 AM, AND IN THE TIDAL PORTIONS OF THE DELAWARE
RIVER (TRENTON TO THE C&D CANAL) BETWEEN 7 AM AND NOON.  SOME
TRIBUTARY STREAMS, SUCH AS THE RANCOCAS CREEK IN BURLINGTON COUNTY,
WONT SEE LOW TIDE UNIT AROUND 1 PM OR SO.  THE LOW WATER ADVISORY
WILL CONTINUE THEN FOR THE OCEAN AND THE DELAWARE BAY (MWS HAS BEEN
RE-ISSUED), AND AN SPS WAS ISSUED TO HIGHLIGHT POTENTIAL LOW WATER
PROBLEMS ON THE TIDAL PORTION OF THE DELAWARE RIVER.  AS THE WINDS
START TO SUBSIDE THIS EVENING, LOW WATER THREATS WILL ALSO SUBSIDE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL NOON EST TODAY FOR PAZ054-055.

NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 7 AM EST THIS MORNING FOR
     ANZ430-431-450>455.

     GALE WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ANZ430-431-
     450>455.

&&

SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE/TIDES...MIKETTA
Hazardous weather outlook, Mar 6, 5:45 AM EST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 AM EST TUE MAR 6 2007

PAZ054-055-071100-
CARBON-MONROE-
545 AM EST TUE MAR 6 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEASTERN
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD.

 WIND CHILL ADVISORY

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SNOW ON WEDNESDAY WITH POSSIBLE ACCUMULATIONS
OF 1 TO 3 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012-015-PAZ060>062-068-069-071100-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-
LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-
545 AM EST TUE MAR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHERN AND
CENTRAL NEW JERSEY AND PARTS OF SOUTHEASTERN PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SNOW ON WEDNESDAY WITH POSSIBLE ACCUMULATIONS
OF 1 TO 3 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-NJZ013-014-016>022-026-027-PAZ067-070-071-071100-
NEW CASTLE-CECIL-KENT MD-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA-
545 AM EST TUE MAR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EXTREME
SOUTHEASTERN PENNSYLVANIA, SOUTHERN NEW JERSEY, NORTHERN DELAWARE
AND NORTHEASTERN MARYLAND.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SNOW ON WEDNESDAY WITH POSSIBLE ACCUMULATIONS
OF 2 TO 4 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-071100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
545 AM EST TUE MAR 6 2007

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD.

 GALE WARNING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-NJZ023>025-071100-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
545 AM EST TUE MAR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EXTREME SOUTHERN
NEW JERSEY, CENTRAL AND SOUTHERN DELAWARE AND NORTHEASTERN
MARYLAND.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SNOW ON WEDNESDAY WITH POSSIBLE ACCUMULATIONS
OF 1 TO 3 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-071100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
545 AM EST TUE MAR 6 2007

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD.

 GALE WARNING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 6, 2:02 AM EST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
202 AM EST TUE MAR 6 2007

DEZ001-NJZ015>019-PAZ069>071-061915-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
DOYLESTOWN...MEDIA
202 AM EST TUE MAR 6 2007

...LOW WATER CONDITIONS EXPECTED THIS MORNING ON THE TIDAL PORTION OF THE
   DELAWARE RIVER AND ITS TRIBUTARIES...

STRONG NORTHWEST WINDS WHICH BEGAN MONDAY MORNING WILL CONTINUE
THROUGH TODAY. THESE WINDS ARE PRODUCING BELOW NORMAL TIDES ON
THE DELAWARE RIVER AND ITS TRIBUTARY STREAMS, AND WILL FAVOR THE
LOWERING OF WATER LEVELS UP TO 2 FEET BELOW MEAN LOWER LOW WATER
TODAY.

THE WORST IMPACT OF LOWER WATER LEVELS WILL OCCUR AT LOW TIDE
TODAY. FOR THE DELAWARE RIVER...LOW TIDE OCCURS AROUND 7 AM AT
REEDY POINT DELAWARE...AND AROUND 11 AM JUST SOUTH OF TRENTON NEW
JERSEY. ON SOME TRIBUTARY STREAMS...SUCH AS THE RANCOCAS CREEK IN
BURLINGTON COUNTY...LOW TIDE OCCURS AS LATE AS 1 PM. MARINERS
SHOULD BE AWARE OF THESE LOW WATER LEVELS AND TAKE NECESSARY
PRECAUTIONS TO MITIGATE ANY DANGERS.

WATER LEVELS WILL RECOVER WHEN THE WIND DIMINISHES LATE THIS
AFTERNOON AND TONIGHT. THEREFORE TONIGHT/S LOW TIDE SHOULD BE AN
IMPROVEMENT OVER WHAT WILL BE EXPERIENCED TODAY.

JJM
Special weather statement, Mar 6, 5:00 AM EST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 AM EST TUE MAR 6 2007

NJZ001-007>010-012-015-PAZ054-055-060>062-068-069-062200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON...
NORRISTOWN...DOYLESTOWN
500 AM EST TUE MAR 6 2007

...UNSEASONABLY COLD WEATHER CONTINUES WITH SNOW EXPECTED ON
WEDNESDAY...

UNSEASONABLY COLD AIR REMAINS OVER THE REGION.  TEMPERATURES ARE
ONLY EXPECTED TO RISE INTO THE TEENS TODAY IN THE POCONO REGION, AND
INTO THE LOWER AND MIDDLE 20S IN SOUTHEASTERN PENNSYLVANIA AND
NORTHERN AND CENTRAL NEW JERSEY.

WITH A NORTHWEST WIND AT 15 TO 25 MPH TODAY GUSTING TO 35 MPH, IT
WILL FEEL 15 TO 20 DEGREES COLDER THAN THE ACTUAL AIR TEMPERATURE.
AS A RESULT, YOU SHOULD LIMIT YOUR TIME OUT OF DOORS TODAY, IF AT
ALL POSSIBLE.  WHEN VENTURING OUTSIDE BE SURE TO DRESS IN LAYERS AND
WEAR A WARM HAT AND GLOVES.

AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE MIDDLE OF
THE COUNTRY TONIGHT.  THE LOW IS FORECAST TO RACE TO THE EAST AND IT
SHOULD PASS OFF THE VIRGINIA COAST ON WEDNESDAY AFTERNOON.  WITH THE
COLD AIR IN PLACE, THE SYSTEM SHOULD BRING SNOW TO EASTERN
PENNSYLVANIA AND TO NORTHERN AND CENTRAL NEW JERSEY ON WEDNESDAY.

THE SNOW IS EXPECTED TO BEGIN ON WEDNESDAY MORNING AND IT SHOULD
COME TO AN END IN THE AFTERNOON.  SNOW ACCUMULATIONS OF 1 TO 3
INCHES ARE POSSIBLE.

DEZ001-MDZ008-012-NJZ013-014-016>022-026-027-PAZ067-070-071-
062200-
NEW CASTLE-CECIL-KENT MD-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-
PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN...
FREEHOLD...SANDY HOOK...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...
HAMMONTON...LONG BEACH ISLAND...WHARTON STATE FOREST...
WEST CHESTER...MEDIA
500 AM EST TUE MAR 6 2007

...UNSEASONABLY COLD WEATHER CONTINUES WITH SNOW EXPECTED ON
WEDNESDAY...

UNSEASONABLY COLD AIR REMAINS OVER THE REGION.  TEMPERATURES ARE
ONLY EXPECTED TO RISE INTO THE MIDDLE AND UPPER 20S TODAY IN EXTREME
SOUTHEASTERN PENNSYLVANIA, THE UPPER DELMARVA AND SOUTHERN NEW
JERSEY.

WITH A NORTHWEST WIND AT 15 TO 25 MPH TODAY GUSTING TO 35 MPH, IT
WILL FEEL 15 TO 20 DEGREES COLDER THAN THE ACTUAL AIR TEMPERATURE.
AS A RESULT, YOU SHOULD LIMIT YOUR TIME OUT OF DOORS TODAY, IF AT
ALL POSSIBLE.  WHEN VENTURING OUTSIDE BE SURE TO DRESS IN LAYERS AND
WEAR A WARM HAT AND GLOVES.

AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE MIDDLE OF
THE COUNTRY TONIGHT.  THE LOW IS FORECAST TO RACE TO THE EAST AND IT
SHOULD PASS OFF THE VIRGINIA COAST ON WEDNESDAY AFTERNOON.  WITH THE
COLD AIR IN PLACE, THE SYSTEM SHOULD BRING SNOW TO SOUTHEASTERN
PENNSYLVANIA, SOUTHERN NEW JERSEY AND THE UPPER DELMARVA ON
WEDNESDAY.

THE SNOW IS EXPECTED TO BEGIN ON WEDNESDAY MORNING AND IT SHOULD
COME TO AN END DURING THE EVENING COMMUTE.  SNOW ACCUMULATIONS OF 2
TO 4 INCHES ARE POSSIBLE.

DEZ002>004-MDZ015-019-020-NJZ023>025-062200-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-
CAROLINE-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CENTREVILLE...EASTON...DENTON...CAPE MAY COURT HOUSE...
OCEAN CITY...ATLANTIC CITY
500 AM EST TUE MAR 6 2007

...UNSEASONABLY COLD WEATHER CONTINUES WITH SNOW EXPECTED ON
WEDNESDAY...

UNSEASONABLY COLD AIR REMAINS OVER THE REGION.  TEMPERATURES ARE
ONLY EXPECTED TO RISE INTO THE UPPER 20S AND LOWER 30S TODAY ON THE
UPPER DELMARVA AND IN EXTREME SOUTHERN NEW JERSEY.

WITH A NORTHWEST WIND AT 15 TO 25 MPH TODAY GUSTING TO 35 MPH, IT
WILL FEEL 15 TO 20 DEGREES COLDER THAN THE ACTUAL AIR TEMPERATURE.
AS A RESULT, YOU SHOULD LIMIT YOUR TIME OUT OF DOORS TODAY, IF AT
ALL POSSIBLE.  WHEN VENTURING OUTSIDE BE SURE TO DRESS IN LAYERS AND
WEAR A WARM HAT AND GLOVES.

AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE MIDDLE OF
THE COUNTRY TONIGHT.  THE LOW IS FORECAST TO RACE TO THE EAST AND IT
SHOULD PASS OFF THE VIRGINIA COAST ON WEDNESDAY AFTERNOON.  WITH THE
COLD AIR IN PLACE, THE SYSTEM SHOULD BRING SNOW TO THE UPPER
DELMARVA AND TO EXTREME SOUTHERN NEW JERSEY ON WEDNESDAY.

THE SNOW IS EXPECTED TO BEGIN ON WEDNESDAY MORNING AND IT SHOULD
COME TO AN END DURING THE EARLY EVENING.  THE SNOW MAY MIX WITH SOME
SLEET AND RAIN FOR A TIME ON WEDNESDAY AFTERNOON. SNOW AND SLEET
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE.

IOVINO

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 astronomical low tide. Local standard time, as filed.

Astronomical Low Tide, Delaware

When
March 6, 7:00 AM EST to 10:00 PM EST
Where
Delaware forecast zone
Reported by
C-MAN Station
Coordinates
39.917, -75.399 (the zone’s center; the record gives no point)

Astronomical Low Tide, Philadelphia

When
March 6, 8:00 AM EST to 11:00 PM EST
Where
Philadelphia forecast zone
Reported by
C-MAN Station
Coordinates
40.008, -75.134 (the zone’s center; the record gives no point)

What these are

Astronomical Low Tide
Unusually low water from tides and offshore wind that caused impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2007Every state in 2007This day in weather historyWarnings in Pennsylvania, March 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 21214, 21213.